# SDR VNAA2018111699908

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R57212879
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO: 79201118 JOB 27920115 OP 56

DISCREPANCY:
FOUND(CRACK) INDICATION ON L/H 2ND HOLE FROM AFT EDGE OF STRAP 65% FSH APPEOX .5 UP THE TRUNION FAILS NDT. 

---------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

CORRECTIVE ACTION:
REPAIRED DAMAGED  HOLE IAW BOMBARDIER REO 601R-57-21-2892 REV -- DATED 2018-10-30.
